# SDR 99ZZZX2869

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721SP
- Make and model: Bell 206L-1
- Aircraft serial: 45486
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: 206040156101
- Condition: Leaking
- Location: Transmmission
- Part time: 635 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAGNETIC SEAL LEAKING.  REMOVED AND REPLACED.
